# SDR 99ZZZM758

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Part number: BACC2A4B00587FG
- Condition: Rusted
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO INBOARD AILERON TAB CONTROL CABLES WERE FOUND RUSTED IN LEFT MLG WW.  THE DAMAGED CABLES WERE REMOVED AND REPALCED WITH NWE ONES PER B727 MM CHAPTER 27-10-00 AND OPERATIONAL CHECK NORMALLY.  (M)
